| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens (icl) was removed and replaced for an unspecified reason.No further information is available at this time.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: b5- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault.In a separate visit the lens was exchanged for a longer length lens and the problem was resolved.Cause reported as other.Corrected data: d4: primary unique device identifier (udi) #: (b)(4)."udi related data quality updates only" claim# (b)(4).
Additional Manufacturer Narrative
B5-a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault with rotation.In a separate visit the lens was exchanged for a longer length lens and the problem was resolved.Cause reported as other.Claim# (b)(4).